# SDR AALA2019022219002

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 52,294 hours, 21,403 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE GEAR RETRACTED NORMALLY, BUT WHEN LDG GEAR RETRACTED. NOSE GEAR RED LIGHT ILLUMINATED AND LOUD NOISE WAS HEARD. COMPLIED WITH QRH, LEFT GEAR HANDLE UP, NOSE GEAR LIGHT DID NOT GO OUT.  LUBRICATED THE NOSE GEAR AND PERFORMED NOSE GEAR SWING IAW FIM MM 32-30-00.   ALL INDICATIONS NORMAL ON GROUND . NO NOISE NOTED.
